# SDR 08FDEA01752

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR AFT FRAME WEB SURFACE BELOW HANDLE.  TO REMOVE CORROSION AS PER SRM.  REPAIR ON L2 DOOR AFT FRAME WEB SURFACE BELOW HANDLE WAS CARRIED OUT AS PER FEDEX EA NR F-5210-117342.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
